Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Modified complementary variational principles for a boundary-value problem in twisting of ring sectors

Authors: A. M. Arthurs and R. C. Duggan
Journal: Quart. Appl. Math. 33 (1975), 304-307
MSC: Primary 73.49
DOI: https://doi.org/10.1090/qam/449131
MathSciNet review: 449131
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: New dual extremum principles and error bounds for the problem of stress in close-coiled helical springs are presented. An accurate variational solution is obtained in an illustrative calculation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.49

Retrieve articles in all journals with MSC: 73.49

Additional Information

DOI: https://doi.org/10.1090/qam/449131
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society